# SDR SWAA2018012419295

- Difficulty date: January 21, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 11,377 hours, 4,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EMERGENCY EXIT SIGN LENS DETACHED. INSTALLED THE LENS IAW AMM.
